My Library

University LibraryCatalogue

Limit search to items available for borrowing or consultation
Look for full text

Search Discovery

Search Trove

Add record to RefWorks

Author Everitt, W. N. (William Norrie), 1924-

Title Elliptic partial differential operators and symplectic algebra / [electronic resource] W.N. Everitt, L. Markus.

Published Providence, R.I. : American Mathematical Society, 2003.


Location Call No. Status
Physical description 1 online resource (x, 111 p. : ill.)
Series Memoirs of the American Mathematical Society, 0065-9266 (print); 1947-6221 (online); v. 770
Notes "Volume 162, number 770 (second of 5 numbers)."
Bibliography Includes bibliographical references (p. 107-108).
Contents 1. Introduction: organization of results 2. Review of Hilbert and symplectic space theory 3. GKN-theory for elliptic differential operators 4. Examples of the general theory 5. Global boundary conditions: modified Laplace operators
Restrictions Access is restricted to licensed institutions
Reproduction Electronic reproduction. Providence, Rhode Island : American Mathematical Society. 2012
System notes Mode of access : World Wide Web
Notes Description based on print version record.
Other author Markus, L. (Lawrence), 1922-
Subject Elliptic operators.
Partial differential operators.
Symplectic manifolds.
ISBN 9781470403683 (online)